MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC SUREFORM; SUREFORM 45

INTUITIVE SURGICAL, INC SUREFORM; SUREFORM 45
Model Number 480445-04
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did not receive the da vinci product with an alleged issue to perform failure analysis.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the wrist of the sureform 45 stapler instrument was not easy to control.No fragment fell into the patient.The user completed the procedure and no known impact or patient consequence was reported.
 
Event or Problem Description
Refer to h11 for follow-up information.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the da vinci product to perform failure analysis.The sureform stapler 45 instrument was analyzed and could not replicate nor confirmed the reported complaint.A visual inspection displayed no signs of physical damage.The instrument channel sprang back open when in the unclamped state.The instrument was placed on an in-house system and found to fail the engagement test on 3 of 3 attempts.The instrument inputs failed to engage with the in-house system's sterile adapter on 3 of 3 attempts, preventing the instrument from entering into following.An error code 22020 was displayed, with parameter indicating that the roll hard-stop verification checks failed.A review of the logs was unable to verify any failures.The instrument could not be tested for motion-related issues due to the engagement failure.An additional visual inspection found light corrosion on the rotor gear.

Brand Name
SUREFORM
Common Device Name
SUREFORM 45
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key22774272
Report Number2955842-2025-33711
Device Sequence Number18437880
Product Code GDW
UDI-Device Identifier10886874117580
UDI-Public(01)10886874117580(10)L91210707
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K183224
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number480445-04
Device Catalogue Number480445
Device Lot NumberL91210707 0259
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
ISIFA2022-02-C
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown